Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On BEYAZ, no periods or spotting. Reasons ?

Hi, I m on BEYAZ and I have been for a few years. I haven t started my period this month and I ve already taken all my sugar pills and now I m on my second active pill on my new pack. I usually have really light periods or just spotting, sometimes almost nothing, but this time I really have NOTHING. No spotting or anything. I have been really stressed lately. I took a pregnancy test last month because this happened but then started after my fourth sugar pill. I haven t had sex since that test, so I highly doubt I m pregnant. I hardly have sex. I always take my pills on time. I might miss one pill once every year, but I take it the second I remember which is usually in the morning the next day.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
While using contraceptive pills side effects like menstrual irregularities can occur.
Some women may have hypomenorrhea, oligomenorrhea etc.
Some women may have absence of periods also.
For more details : . tel
If you used the pills as per the guidelines, the possibility of pregnancy is less.
Go for blood test for pregnancy test once.
If the test comes negative, the possibility of pregnancy is less.
You can continue with your tablets.
Take care.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor